Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 41, No. 1, pp. 107-114 (2000)

On the Symmetric Difference Metric for Convex Bodies

H. Groemer

Department of Mathematics, The University of Arizona, Tucson, AZ 85721, U.S.A. e-mail:

Abstract: Explicit inequalities are proved that relate the Hausdorff metric for convex bodies with the symmetric difference metric and a corresponding surface area deviation measure.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2000 ELibM for the EMIS Electronic Edition